JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRONG CONVERGENCE OF MODIFIED HYBRID ALGORITHM FOR QUASI-φ-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRONG CONVERGENCE OF MODIFIED HYBRID ALGORITHM FOR QUASI-φ-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
Zhang, Huancheng; Su, Yongfu;
  PDF(new window)
 Abstract
In this paper, we propose a modified hybrid algorithm and prove strong convergence theorems for a family of quasi--asymptotically nonexpansive mappings. Our results extend and improve the results by Nakajo, Takahashi, Kim, Xu, Su and some others.
 Keywords
hybrid algorithm;quasi--asymptotically nonexpansive;strong convergence;generalized projection;
 Language
English
 Cited by
1.
Strong convergence theorems for nonlinear operator equations with total quasi-ϕ-asymptotically nonexpansive mappings and applications, Fixed Point Theory and Applications, 2012, 2012, 1, 34  crossref(new windwow)
2.
A New Hybrid Algorithm for Solving a System of Generalized Mixed Equilibrium Problems, Solving a Family of Quasi--Asymptotically Nonexpansive Mappings, and Obtaining Common Fixed Points in Banach Space, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
3.
Generalized Mixed Equilibrium Problems and Fixed Point Problem for a Countable Family of Total Quasi-ϕ-Asymptotically Nonexpansive Mappings in Banach Spaces, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
 References
1.
Ya. I. Alber, Metric and generalized projection operators in Banach spaces: properties and applications, in: A. G. Kartsatos (Ed.), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, 1996, 15-50

2.
Ya. I. Alber and S. Reich, An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. Math. J. 4 (1994), 39-54

3.
M. Y. Carlos and H. K. Xu, Strong convergence of the CQ method for fixed point iteration process, Nonlinear Anal. 64 (2006), 2240–2411 crossref(new window)

4.
I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer, Dordrecht, 1990

5.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171–174 crossref(new window)

6.
Y. Haugazeau, Sur les inequations variationnelles et la minimisation de fonctionnelles convexes, These, Universite de Paris, Paris, France.

7.
S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13 (2002), 938–945 crossref(new window)

8.
T. H. Kim and H. K. Xu, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Analysis 64 (2006), 1140–1152 crossref(new window)

9.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semi-groups, J. Math. Anal. Appl. 279 (2003), 372–379 crossref(new window)

10.
J. Schu, Iteration construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), 407–413 crossref(new window)

11.
Y. F. Su and X. L. Qin, Strong convergence of modified Ishikawa iterations for nonlinear mappings, Proc. Indian Acad. Sci.(Math.Sci.) 117 (2007), 97–107 crossref(new window)

12.
W. Takahashi, Nonlinear Functional Analysis, Yokohama-Publishers, 2000.

13.
H. Y. Zhou, Y. J. Cho, and S. M. Kang, A new iterative algorithm for approximating common fixed points for asymptotically nonexpansive mappings, Fixed Point Theory and Applications 2007 (2007), doi:10.1155/2007/64874. crossref(new window)